Facets with Fewest Vertices.

K. Bezdek; A. Bezdek; E., Jr. Makai

Monatshefte für Mathematik (1990)

  • Volume: 109, Issue: 2, page 89-96
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Bezdek, K., Bezdek, A., and Makai, E., Jr.. "Facets with Fewest Vertices.." Monatshefte für Mathematik 109.2 (1990): 89-96. <http://eudml.org/doc/178459>.

author = {Bezdek, K., Bezdek, A., Makai, E., Jr.},
journal = {Monatshefte für Mathematik},
keywords = {convex d-polytope},
number = {2},
pages = {89-96},
title = {Facets with Fewest Vertices.},
url = {http://eudml.org/doc/178459},
volume = {109},
year = {1990},

AU - Bezdek, K.
AU - Bezdek, A.
AU - Makai, E., Jr.
TI - Facets with Fewest Vertices.
JO - Monatshefte für Mathematik
PY - 1990
VL - 109
IS - 2
SP - 89
EP - 96
KW - convex d-polytope
UR - http://eudml.org/doc/178459
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.